# SDR SCNA20161010240

- Difficulty date: October 10, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 53,408 hours, 20,799 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Plate
- Condition: Torn
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RT SIDEPLATE ( Z ANGLE ) TORN AT STA 727J FRAME ATTACHMENT POINT.  INSTALLED NEW AFT PIT RT SIDEPLATE ( Z ANGLE ) STA 727J.
